Alert archive / New York / Frost Advisories in 2011
Frost Advisory 2, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at Sep 16, 2011, 4:03 AM EDT for 4 counties in New York; 4 counties in Vermont. It took effect at Sep 17, 2011, 12:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2011, 4:03 AM EDT (08:03 UTC)
- In effect from
- Sep 17, 2011, 12:00 AM EDT
- Expired
- Sep 17, 2011, 7:22 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 40 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -270 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635 WWUS71 KBTV 160803 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 403 AM EDT FRI SEP 16 2011 NYZ029>031-034-VTZ003-004-006>008-010-012-162115- /O.NEW.KBTV.FZ.W.0002.110917T0400Z-110917T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- WINDSOR- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND... JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD... RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION 403 AM EDT FRI SEP 16 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK AND ALL OF EASTERN VERMONT. * HAZARDS...FREEZING TEMPERATURES EARLY SATURDAY MORNING. * TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN HOURS SATURDAY. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NYZ026>028-035-087-VTZ002-005-009-011-016>019-162115- /O.NEW.KBTV.FR.Y.0002.110917T0400Z-110917T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 403 AM EDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK EXCEPT GRAND ISLE COUNTY. * HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING. * TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. * TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS SATURDAY. * IMPACTS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
2 follow-up statements
120 WWUS71 KBTV 161803 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 203 PM EDT FRI SEP 16 2011 NYZ029>031-034-VTZ003-004-006>008-010-012-171200- /O.CON.KBTV.FZ.W.0002.110917T0400Z-110917T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- WINDSOR- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND... JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD... RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION 203 PM EDT FRI SEP 16 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK AND ALL OF EASTERN VERMONT. * HAZARDS...FREEZING TEMPERATURES EARLY SATURDAY MORNING WITH WIDESPREAD FROST FORMATION EXPECTED. * TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN HOURS SATURDAY. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO PROTECT SENSITIVE VEGETATION AS NECESSARY AND MOVE HOUSE PLANTS INDOORS FOR THE NIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NYZ026>028-035-087-VTZ002-005-009-011-016>019-171200- /O.CON.KBTV.FR.Y.0002.110917T0400Z-110917T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 203 PM EDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK EXCEPT GRAND ISLE COUNTY. * HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING WITH FROST FORMATION EXPECTED. * TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. * TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS SATURDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO PROTECT SENSITIVE VEGETATION AS NECESSARY AND MOVE HOUSE PLANTS INDOORS FOR THE NIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ BANACOS
644 WWUS71 KBTV 171122 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 722 AM EDT SAT SEP 17 2011 NYZ029>031-034-VTZ003-004-006>008-010-012-171230- /O.CAN.KBTV.FZ.W.0002.000000T0000Z-110917T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- WINDSOR- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND... JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD... RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION 722 AM EDT SAT SEP 17 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR THE NORTHERN ADIRONDACKS OF NEW YORK AND EASTERN VERMONT. MORNING LOWS HAVE BEEN REACHED OR ARE OCCURRING NOW...AND AS THE SUN CONTINUES TO RISE THIS MORNING ANY FROST THAT FORMED OVERNIGHT WILL MELT. $$ NYZ026>028-035-087-VTZ002-005-009-011-016>019-171230- /O.CAN.KBTV.FR.Y.0002.000000T0000Z-110917T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 722 AM EDT SAT SEP 17 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE SAINT LAWRENCE VALLEY OF NEW YORK...THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK. MORNING LOWS HAVE BEEN REACHED OR ARE OCCURRING NOW...AND AS THE SUN CONTINUES TO RISE THIS MORNING ANY FROST THAT FORMED OVERNIGHT WILL MELT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 16, 1:55 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 16, 1:55 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 155 AM EDT FRI SEP 16 2011 .SYNOPSIS... COLD FRONT PUSHING EAST OF THE REGION THIS EVENING WILL ALLOW RAIN TO END ACROSS VERMONT WITH PARTIAL CLEARING ACROSS THE NORTH COUNTRY. AIR MASS BEHIND THE FRONT IS DECIDEDLY FALL-LIKE...AND OVERNIGHT LOW TEMPERATURES WILL BE CHILLY...RANGING FROM THE LOW 40S IN THE IMMEDIATE CHAMPLAIN VALLEY...DOWN TO THE LOWER 30S FOR PORTIONS OF THE NORTHERN ADIRONDACKS AND FAR NORTHEASTERN VERMONT. DELIGHTFULLY CRISP CONDITIONS WILL CONTINUE RIGHT THROUGH MONDAY AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS NEW YORK AND NEW ENGLAND...WITH SEASONABLY COOL TEMPERATURES. WIDESPREAD FROST IS LIKELY AWAY FROM LAKE CHAMPLAIN EARLY SATURDAY MORNING UNDER CLEAR SKIES AND LIGHT WIND CONDITIONS. SOME FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING IN THE NORMALLY COLDER SPOTS ACROSS EASTERN VERMONT AND WITHIN THE ADIRONDACKS OF NORTHERN NEW YORK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 138 AM EDT FRIDAY...CURRENT FORECAST IN GREAT SHAPE WITH NO UPDATES NEEDED AT THIS TIME. STRONG SURFACE HIGH CONTINUES TO BUILD EASTWARD FROM THE UPR MISS RIVER VALLEY AND INTO THE GREAT LAKES REGION WITH GENERALLY CLEAR SKIES EXPECTED FOR THE REMAINDER OF THE NIGHT. AIR MASS ADVECTING IN IS UNSEASONABLY COOL WITH MORNING LOWS GENERALLY IN THE 30S...THOUGH LOCALLY WARMER IN THE CHAMPLAIN VALLEY AND ALONG LAKE CHAMPLAIN. SLIGHTLY COOLER TEMPS EXPECTED ACROSS PORTIONS OF THE NORTHERN ADIRONDACKS (28-32F) AND THUS THE FREEZE WARNING CONTINUES THERE. FOR MORE INFORMATION ON 1ST FREEZE DATES...A LOCAL 30-YR FREEZE CLIMATOLOGY IS ALWAYS AVAILABLE ON OUR WEBSITE AT WWW.NWS.NOAA.GOV/BTV/CLIMO/FREEZE/. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... AS OF 359 PM EDT THURSDAY...QUIET AND PLEASANT STRETCH OF WEATHER AS STRONG SFC HIGH MOVES FROM THE GREAT LAKES EWD ACROSS THE NORTH COUNTRY BY SATURDAY AFTERNOON. SOME EARLY MORNING CLOUDS POSSIBLE FRIDAY...BUT SKIES SHOULD BECOME MOSTLY CLEAR AND IT WILL FEEL CRISP WITH DEWPOINTS IN THE UPR 20S AND 30S. WINDS DURING THE DAY FRIDAY WILL GENERALLY BE NW AT 10-15 MPH. GREAT RADIATIONAL COOLING CONDITIONS EXPECTED FOR FRIDAY NIGHT WITH RAPIDLY DIMINISHING NW WIND AND CLEAR SKIES. SHOULD SEE A WIDESPREAD FROST DURING THE PRE-DAWN HRS SATURDAY...AND THERE WILL BE LOWS IN THE MID-UPR 20S IN THE NRN ADIRONDACKS AND UPR 20S IN FAR NERN VT SATURDAY MORNING. THE ONLY AREAS LIKELY NOT TO SEE FROST WILL BE IN THE IMMEDIATE CHAMPLAIN VALLEY/NEAR LAKE CHAMPLAIN...AND PERHAPS FAR SWRN ST. LAWRENCE COUNTY. TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS AND MOVE HOUSE PLANTS INDOORS FRIDAY NIGHT. HIGHS FRIDAY WILL GENERALLY BE IN THE 50S...WITH AIR MASS MODERATING SLIGHTLY WITH HIGHS IN THE LOW TO MID 60S FOR SATURDAY. WINDS WILL BE LIGHTER SATURDAY WITH HIGH PRESSURE CENTER IN VICINITY. ANOTHER CHILLY NIGHT EXPECTED SATURDAY NIGHT WITH LOWS GENERALLY IN THE 30S EXCEPT LOW 40S IN THE CHAMPLAIN VALLEY...AND A FEW READINGS AGAIN AOB FREEZING ACROSS FAR NERN VT AND ACROSS THE NRN ADIRONDACKS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 315 PM EDT THURSDAY...A STRONG MID/UPPER LVL RIDGE AND ASSOCIATED SFC HIGH PRES WL BEGIN TO BREAK DOWN EARLY NEXT WK. SUNDAY INTO MONDAY WL FEATURE DEEP DRY LAYER FROM SFC THRU 300MB RESULTING IN MOSTLY CLR SKIES. BY LATE MONDAY INTO TUES...FIRST 5H VORT AND WEAK RIBBON OF 850 TO 500MB MOISTURE ADVECTS FROM WEST TO EAST ACRS OUR REGION. WL CONT TO MENTION SCHC TO CHC POPS...BUT FEEL DISSIPATING RH FIELDS AND LIMITED DYNAMICS WL RESULT IN ONLY LIGHT QPF AMOUNTS ACRS OUR CWA. WEAK SFC HIGH PRES BUILDS INTO OUR REGION FOR TUES INTO WEDS...BEFORE NEXT MORE SIGNIFICANT TROF AND ASSOCIATED MOISTURE IS PROGGED TO IMPACT OUR REGION BY THURS. STILL PLENTY OF UNCERTAINTY WITH REGARDS TO TIMING OF FEATURE...ALONG WITH DEVELOPMENT OF S/W TROF AND OVERALL LARGE SCALE SYNOPTIC SETUP ACRS THE EASTERN CONUS. THEREFORE WL MENTION LOW CHC POPS ATTM...GIVEN UNCERTAINTY IN SYNOPTIC FEATURES AND TIMING OF SYSTEMS. THE DEVELOPING FAST FLW ALOFT WL CREATE PROBLEMS IN TIMING INDIVIDUAL S/W'S AND THE ASSOCIATED MOISTURE FIELDS. FOR DAYS 4 THRU 7...TEMPS WL START SLIGHTLY BLW NORMAL FOR SUNDAY INTO MONDAY...DUE TO COOL NIGHT TIME LOWS...BUT WL REBOUND TO NEAR OR SLIGHTLY ABOVE NORMAL BY THE MID OF NEXT WK. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... THROUGH 06Z SATURDAY...POST FRONTAL STRATOCUMULUS EXPECTED TO INCREASE IN COVERAGE OVERNIGHT CAUSING AREAS OF MVFR CEILINGS FROM 06Z TO AROUND 15Z...WITH LOWEST CIGS AT SLK/MPV WHICH MAY SEE A PERIOD OF IFR. SKIES WILL IMPROVE QUICKLY TO VFR AFTER 15Z WITH HIGH PRESSURE MOVING OVER THE REGION. WINDS SHOULD REMAIN NORTHWESTERLY OVERNIGHT AROUND 5 TO 10 KNOTS...THEN INCREASE AROUND 14Z TO 10-15 KNOTS GUSTING AROUND 20 KTS MOST LOCATIONS. WINDS WILL DIMINISH TO LESS THAN 10 KTS BY 00Z SATURDAY UNDER CLEAR SKIES. 06Z SATURDAY THROUGH TUESDAY... 06Z SAT-00Z TUE...VFR UNDER HIGH PRESSURE...EXCEPT LCL IFR/LIFR CONDITIONS IN FOG AT MPV/SLK EACH MORNING BTWN 07Z-14Z. 00Z TUE-00Z WED...MAINLY VFR WITH POSSIBLE MVFR IN SCT SHOWERS. && .MARINE... AS OF 732 PM EDT THURSDAY...WEST TO NORTHWESTERLY FLOW AROUND 10 KNOTS...WILL TREND NORTH/NORTHWESTERLY AND INCREASE INTO THE 15 TO 25 KNOT RANGE LATER THIS EVENING INTO THE OVERNIGHT HOURS WITH OCCASIONAL GUSTS TO 30 KNOTS. THIS WILL CREATE A LIGHT TO MODERATE CHOP ON OPEN/UNSHELTERED WATERS OF LAKE CHAMPLAIN...WHERE SIGNIFICANT WAVE HEIGHTS WILL RUN 1 TO 3 FEET. THUS SMALL CRAFT SHOULD EXERCISE CAUTION. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ029-030-034. && SYNOPSIS...BANACOS NEAR TERM...BANACOS/JMG SHORT TERM...BANACOS LONG TERM...TABER AVIATION...RJS MARINE...
Hazardous weather outlook, Sep 15, 3:36 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 336 PM EDT THU SEP 15 2011 NYZ029-030-034-161945- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- 336 PM EDT THU SEP 15 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES NEAR TO BELOW FREEZING DURING THE PRE-DAWN HOURS SATURDAY WILL PROMOTE WIDESPREAD FROST FORMATION. THIS WILL POSE A THREAT TO SENSITIVE VEGETATION...AND WILL GENERALLY BE MORE WIDESPREAD THAN THE FREEZING TEMPERATURES ANTICIPATED FOR FRIDAY MORNING. THE NORMALLY COLDER SPOTS IN THE NORTHERN ADIRONDACKS WILL LIKELY SEE LOWS IN THE MID TO UPPER 20S SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026>028-031-035-087-VTZ001>012-016>019-161945- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- WESTERN CLINTON-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 336 PM EDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW LOCATIONS IN FAR NORTHEASTERN VERMONT WILL BE NEAR FREEZING FOR OVERNIGHT LOWS. NORTHWEST WINDS DURING THE NIGHTTIME HOURS AND SOME CONTINUED CLOUD COVER SHOULD GENERALLY PRECLUDE FROST FORMATION...EXCEPT FOR THE MOST SHELTERED VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LARGE HIGH PRESSURE OVER THE AREA WILL PROMOTE WIDESPREAD FROST FORMATION ACROSS THE NORTH COUNTRY AWAY FROM LAKE CHAMPLAIN DURING THE PRE-DAWN HOURS SATURDAY. THE NORMALLY COLDER SPOTS IN EASTERN AND NORTHEASTERN VERMONT WILL SEE LOWS SATURDAY MORNING IN THE MID TO UPPER 20S. THIS WILL POSE A THREAT TO SENSITIVE VEGETATION AND ACTIONS SHOULD BE TAKEN TO PROTECT PLANTS AS NECESSARY FOR SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BANACOS
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 4:03 AM EDT | Freeze Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 27 hr |
Nearby
Frost Advisories in New York, 2011Frost Advisories in Vermont, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.